# SDR AALA202507070181

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 36,422 hours, 15,081 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13043AA05
- Part serial: C13043041468
- Condition: Frozen
- Location: Zone 100
- Part time: 38,467 hours, 15,907 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DEN DUE TO THE FLIGHT CREW REPORTING MULTIPLE FAILURE MESSAGES FOR AUTO THRUST, AUTOPILOT 1 AND 2, FMGC 1 AND 2 BEING FROZEN. THE AIRCRAFT WAS OVERWEIGHT AND LANDED SAFELY AT DEN. WHILE TAXING THE #1 AND #2 MAIN TIRES DEFLATED DUE TO THE FUSE PLUGS BEING MELTED DUIRNG THE EMERGENCY BRAKING UPON LANDING. PASSENGER WERE DEPLANED ON THE TAXIWAY AND BUSED TO THE GATE. MAINTENANCE REPLACED FMGC 1 (AALA202507074158) AND 2 (AALA202507070181) PER AMM 22-83-34 DUE BOTH UNITS BEING FROZEN. THE REPLACEMENT OF BOTH FMGC UNITS WERE DETERMINED TO BE THE CAUSE OF THE FAILURE MESSAGES FOR THE AUTOPILOT  1 AND 2, AS WELL AS THE AUTOHRUST. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
